# SDR IPXA09655454

- Difficulty date: March 30, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 32,923 hours, 9,911 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Condition: Mislocated
- Location: Gps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FX - THE UPPER GPS ANTENNA NOT INSTALLED AT THE CORRECT LOCATION.  FUSELAGE THE UPPER GPS ANTENNA EXISTING CUTOUT REPAIRED AT BS 654+33 BL 0 AS PER RS R53-00-36295 REV A.  REPEAT INSPECTION IS REQUIRED AS PER HX RS R53-00-36295 REV A SHEET 2.  THIS REPAIR CLASSIFIED AS A MAJOR REPAIR WITH .125 INCH DOUBLER REPAIR SIZE 6.5" X 11.5", REF IPXA EO B767-5330-33047-A.
